Skip to main content

Inverse Problems and Flows


Afterword: Dynamical zeta functions for Axiom A flows

Author(s): Semyon Dyatlov, Colin Guillarmou
Published in: Bulletin of the American Mathematical Society, Issue 55/3, 2018, Page(s) 337-342, ISSN 0273-0979
DOI: 10.1090/bull/1628

Horocyclic invariance of Ruelle resonant states for contact Anosov flows in dimension $3$

Author(s): Colin Guillarmou, Frédéric Faure
Published in: Mathematical Research Letters, Issue 25/5, 2018, Page(s) 1405-1427, ISSN 1073-2780
DOI: 10.4310/mrl.2018.v25.n5.a3

The Linearized Calderón Problem on Complex Manifolds

Author(s): Colin Guillarmou, Mikko Salo, Leo Tzou
Published in: Acta Mathematica Sinica, English Series, Issue 35/6, 2019, Page(s) 1043-1056, ISSN 1439-8516
DOI: 10.1007/s10114-019-8129-7

X-ray transform and boundary rigidity for asymptotically hyperbolic manifolds

Author(s): Robin Graham, Colin Guillarmou, Plamen Stefanov, Gunther Uhlmann
Published in: Annales de l'Institut Fourier, 2019, ISSN 0373-0956

Boundary and lens rigidity for non-convex manifolds

Author(s): Colin Guillarmou, Marco Mazzucchelli, Leo Tzou
Published in: American Journal of Mathematics, 2019, ISSN 0002-9327

The marked length spectrum of Anosov manifolds

Author(s): Guillarmou, Lefeuvre
Published in: Annals of Mathematics, Issue 190/1, 2019, Page(s) 321, ISSN 0003-486X
DOI: 10.4007/annals.2019.190.1.6

Polyakov’s formulation of 2 d $2d$ bosonic string theory

Author(s): Colin Guillarmou, Rémi Rhodes, Vincent Vargas
Published in: Publications mathématiques de l'IHÉS, 2019, ISSN 0073-8301
DOI: 10.1007/s10240-019-00109-6

On the s-injectivity of the x-ray transform on manifolds with hyperbolic trapped set

Author(s): Thibault Lefeuvre
Published in: Nonlinearity, Issue 32/4, 2019, Page(s) 1275-1295, ISSN 0951-7715
DOI: 10.1088/1361-6544/aaf81b

Local Marked Boundary Rigidity Under Hyperbolic Trapping Assumptions

Author(s): Thibault Lefeuvre
Published in: The Journal of Geometric Analysis, 2019, ISSN 1050-6926
DOI: 10.1007/s12220-019-00149-8

Boundary rigidity of negatively-curved asymptotically hyperbolic surfaces

Author(s): Thibault Lefeuvre
Published in: Commentarii Mathematici Helvetici, 2019, ISSN 0010-2571

Fried conjecture in small dimensions

Author(s): N.V. Dang, C.Guillarmou, G. Rivière, S. Shen
Published in: 2018

Eigenvalue bounds for non-self-adjoint Schrödinger operators with non-trapping metrics

Author(s): C. Guillarmou, A. Hassell, K. Krupchyk
Published in: 2018

High frequency limits for invariant Ruelle densities

Author(s): C. Guillarmou, J. Hilgert, T. Weich
Published in: 2018

Pollicott-Ruelle resonant states and Betti numbers

Author(s): Küster, Benjamin; Weich, Tobias
Published in: Issue 1, 2019